Causes And How To Treat Biduran In The Hands And Feet Area?
Hello, how many months have I experienced hives, but only in certain areas of the same hand and legs more frequently And not many bumps, I have seen a doctor but only one week has recurred again, continued to appear most often before night until bedtime, how do I also do not know the cause of my hives what, before there was also no history of any allergies, should I take organic medicines like K link with bio7?
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
Biduran is a layman's term for urticaria, which is a reaction of the immune system to the skin with characteristic symptoms such as the appearance of bumps, reddish, well-defined, appearing suddenly, and can disappear slowly within 24-48 hours. Skin rashes that arise are usually accompanied by accompanying symptoms such as itching, stinging, or feeling like being stabbed. There are a number of triggering factors that can trigger an immune system reaction as a cause of biduran, including:
Contact with allergenic substances (for example: consumption of certain foods, insect bites, dust, mites, pollen, animal protein)
Exposure to cold air
The use of certain drugs (for example: antibiotics)
The main treatment for cases of urticaria is to avoid exposure to substances / conditions that are suspected of triggering the onset of symptoms. In addition, treatment of bidurans also involves the use of antihistamine drugs and, if necessary, anti-inflammatory drugs, but the use of these drugs requires prescription and supervision by a doctor. Therefore, you are advised to check up directly with your doctor or specialist skin and genitals, especially because the symptoms have repeatedly recurred. The doctor may also add other anti-inflammatory drugs if there are indications. Later, in addition to the history and physical examination, the doctor may plan a skin check for allergy testing.
There are some emergency signs that need to be aware of and require you to immediately go to the doctor, namely biduran with symptoms of swelling in the eyelids and lips, shortness of breath, vomiting, until a decrease in consciousness.
The use of the products you mentioned is not part of the recommended procedure for biduran handling. The most important treatment effort you can do is to avoid exposure to substances / conditions that are suspected of causing symptoms of biduran. As a recommendation at home, you should still take a shower so that the body's hygiene is maintained properly.
To enrich insight, you can read articles about biduran. Such is our explanation. Hopefully always healthy. May be useful.